# SDR 00FDEA00272

- Difficulty date: April 18, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RT MAIN WHEEL LIGHT ILLUM RED ON BOTH PILOTS & SO PNL.  REMOVED AND REPLACED DOOR PROX TARGET AND PERFORM GEAR SWING FOR IND.  CK NORM PER DC10 MM 32-30-00-5.
